# SDR AALA202412025581

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 43,778 hours, 18,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT F/A FLASHLIGHT DOESN'T TEST. MAINTENANCE REPLACED AFT F/A FLASHLIGHT BATTERY IAW AMM 25-64-00.
